Show simple item record

dc.contributor.authorPapageorgiou, Nikolaos S. ( )
dc.contributor.authorVetro, Calogero ( Orcid Icon 0000-0001-5836-6847 )
dc.contributor.authorVetro, Francesca ( Orcid Icon 0000-0001-7448-5299 )
dc.date.accessioned2021-08-20T17:28:14Z
dc.date.available2021-08-20T17:28:14Z
dc.date.issued2021-03-10
dc.identifier.citationPapageorgiou, N. S., Vetro, C., & Vetro, F. (2021). Multiple solutions for semilinear Robin problems with superlinear reaction and no symmetries. Electronic Journal of Differential Equations, 2021(12), pp. 1-24.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/14409
dc.description.abstractWe study a semilinear Robin problem driven by the Laplacian with a parametric superlinear reaction. Using variational tools from the critical point theory with truncation and comparison techniques, critical groups and flow invariance arguments, we show the existence of seven nontrivial smooth solutions, all with sign information and ordered.en_US
dc.formatText
dc.format.extent24 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherTexas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2021, San Marcos, Texas: Texas State University and University of North Texas.
dc.subjectConstant sign and nodal solutionsen_US
dc.subjectSuperlinear reactionen_US
dc.subjectCritical point theoryen_US
dc.subjectCritical groupsen_US
dc.subjectFlow invarianceen_US
dc.titleMultiple solutions for semilinear Robin problems with superlinear reaction and no symmetriesen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record